Geographic routing resilient to location errors

Popescu, AM, Salman, N and Kemp, AH (2013) Geographic routing resilient to location errors. IEEE Wireless Communications Letters, 2 (2). 203 - 206. ISSN 2162-2337



  • Popescu, AM
  • Salman, N
  • Kemp, AH
Copyright, Publisher and Additional Information: © 2013, IEEE. This is an author produced version of a paper published in IEEE Wireless Communications Letters. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Geographic routing algorithm; position based routing; resilience to location errors; wireless sensor networks
  • Published: 2013
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Electronic & Electrical Engineering (Leeds) > Institute of Communication & Power Networks (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 27 Feb 2015 12:10
Last Modified: 01 Feb 2018 04:27
Published Version:
Status: Published
Publisher: Institute of Electrical and Electronics Engineers
Refereed: Yes
Identification Number: